Proceedings of the Japan Academy, Series A, Mathematical Sciences

Warped products with critical Riemannian metric

Byung Hak Kim

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 71, Number 6 (1995), 117-118.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195510652

Digital Object Identifier
doi:10.3792/pjaa.71.117

Mathematical Reviews number (MathSciNet)
MR1344661

Zentralblatt MATH identifier
0854.53034

Subjects
Primary: 58E11: Critical metrics
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Kim, Byung Hak. Warped products with critical Riemannian metric. Proc. Japan Acad. Ser. A Math. Sci. 71 (1995), no. 6, 117--118. doi:10.3792/pjaa.71.117. https://projecteuclid.org/euclid.pja/1195510652


Export citation

References

  • [1] M. Berger: Quelques formulas de variation pour une structure Riemannian. Ann. Sci. Ecole Norm Sup., 4g series 3, 285-294 (1970).
  • [2] A. Besse : Einstein Manifolds. Springer-Verlag, Berlin (1987).
  • [3] R. L. Bishop and B. O'Neill: Manifolds of negative curvature. Trans. A. M. S., 145, 1-49 (1969).
  • [4] B. H. Kim : Warped product spaces with Einstein metric. Comm. Korean Math. Soc.,8, 467-473 (1993).
  • [5] B. O'Neill: Semi-Riemannian Geometry with Application to Relativity. Academic. Press, New York (1983).